A new method for generating families of continuous distributions
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- McDonald, James B, 1984. "Some Generalized Functions for the Size Distribution of Income," Econometrica, Econometric Society, vol. 52(3), pages 647-663, May.
- M. Jones, 2004. "Families of distributions arising from distributions of order statistics," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 13(1), pages 1-43, June.
- Ferreira, Jose T.A.S. & Steel, Mark F.J., 2006.
"A Constructive Representation of Univariate Skewed Distributions,"
Journal of the American Statistical Association,
American Statistical Association, vol. 101, pages 823-829, June.
- Jose T.A.S. Ferreira & Mark F.J. Steel, 2004. "A Constructive Representation of Univariate Skewed Distributions," Econometrics 0403002, EconWPA.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- repec:spt:stecon:v:6:y:2017:i:4:f:6_4_1 is not listed on IDEAS
- Indranil Ghosh & Saralees Nadarajah, 2017. "On some further properties and application of Weibull-R family of distributions," Papers 1711.00171, arXiv.org.
- repec:spr:jstada:v:4:y:2017:i:1:d:10.1186_s40488-017-0081-4 is not listed on IDEAS
- Cícero R. B. Dias & Gauss M. Cordeiro & Morad Alizadeh & Pedro Rafael Diniz Marinho & Hemílio Fernandes Campos Coêlho, 2016. "Exponentiated Marshall-Olkin family of distributions," Journal of Statistical Distributions and Applications, Springer, vol. 3(1), pages 1-21, December.
- repec:spr:jstada:v:4:y:2017:i:1:d:10.1186_s40488-017-0079-y is not listed on IDEAS
- Alzaatreh, Ayman & Famoye, Felix & Lee, Carl, 2014. "The gamma-normal distribution: Properties and applications," Computational Statistics & Data Analysis, Elsevier, vol. 69(C), pages 67-80.
- Ayman Alzaatreh & Carl Lee & Felix Famoye & Indranil Ghosh, 2016. "The generalized Cauchy family of distributions with applications," Journal of Statistical Distributions and Applications, Springer, vol. 3(1), pages 1-16, December.
- Francesca Condino & Filippo Domma, 2017. "A new distribution function with bounded support: the reflected generalized Topp-Leone power series distribution," METRON, Springer;Sapienza Università di Roma, pages 51-68.
- Muhammad H Tahir & Gauss M. Cordeiro, 2016. "Compounding of distributions: a survey and new generalized classes," Journal of Statistical Distributions and Applications, Springer, vol. 3(1), pages 1-35, December.
More about this item
KeywordsHazard function; Pearson system; Beta-family; Generalized distribution; Entropy; Shannon entropy;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metron:v:71:y:2013:i:1:p:63-79. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .